# SDR COMA9512037

- Difficulty date: December 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120233
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Roller
- Part number: KRP138112VT
- Condition: Worn
- Location: Flaps
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP DISAGREEMENT WARNING WHEN FLAPS SELECTED UP.  REPLACED THE LT AND RT OUTBD FLAP SECTIONS ROLLERS.
